CoDE Publications CoDE Publications
IRIDIA Publications IRIDIA Publications
SMG Publications
WIT Publications
WIT Publications
SMG Publications
Home People Research Activities Publications Teaching Resources
By Class By Topic By Year
By Class By Topic By Year
login
M.-A. Remiche and G. Latouche. Asymptotic Poisson Distribution in Isotropic Ph Planar Point Processes. Stochastic Models, 16:259-272, 2000.
@article{RemLat2000:article,
  author = {Marie-Ange Remiche and Guy Latouche},
  title = {Asymptotic {P}oisson Distribution in Isotropic Ph Planar
           Point Processes},
  year = {2000},
  journal = {Stochastic Models},
  volume = {16},
  pages = {259--272}
}

Updated: 2017-03-27